The Number of Symmetric Colorings of the Dihedral Group Dp

Research output: Contribution to journalArticleScientificpeer-review

Standard

The Number of Symmetric Colorings of the Dihedral Group Dp. / Phakathi, Jabulani; Radnell, David; Zelenyuk, Yuliya.

In: APPLIED MATHEMATICS AND INFORMATION SCIENCES, Vol. 10, No. 6, 01.11.2016, p. 2373-2376.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Phakathi, Jabulani ; Radnell, David ; Zelenyuk, Yuliya. / The Number of Symmetric Colorings of the Dihedral Group Dp. In: APPLIED MATHEMATICS AND INFORMATION SCIENCES. 2016 ; Vol. 10, No. 6. pp. 2373-2376.

Bibtex - Download

@article{ca5c3da404774db38d1132bd225b33e5,
title = "The Number of Symmetric Colorings of the Dihedral Group Dp",
abstract = "We compute the number of symmetric r-colorings and the number of equivalence classes of symmetric r-colorings of the dihedral group Dp, where p is prime.",
keywords = "Dihedral group, symmetric coloring, optimal partition",
author = "Jabulani Phakathi and David Radnell and Yuliya Zelenyuk",
year = "2016",
month = "11",
day = "1",
doi = "10.18576/amis/100641",
language = "English",
volume = "10",
pages = "2373--2376",
journal = "APPLIED MATHEMATICS AND INFORMATION SCIENCES",
issn = "1935-0090",
publisher = "Natural Sciences Publishing Corporation",
number = "6",

}

RIS - Download

TY - JOUR

T1 - The Number of Symmetric Colorings of the Dihedral Group Dp

AU - Phakathi, Jabulani

AU - Radnell, David

AU - Zelenyuk, Yuliya

PY - 2016/11/1

Y1 - 2016/11/1

N2 - We compute the number of symmetric r-colorings and the number of equivalence classes of symmetric r-colorings of the dihedral group Dp, where p is prime.

AB - We compute the number of symmetric r-colorings and the number of equivalence classes of symmetric r-colorings of the dihedral group Dp, where p is prime.

KW - Dihedral group

KW - symmetric coloring

KW - optimal partition

U2 - 10.18576/amis/100641

DO - 10.18576/amis/100641

M3 - Article

VL - 10

SP - 2373

EP - 2376

JO - APPLIED MATHEMATICS AND INFORMATION SCIENCES

T2 - APPLIED MATHEMATICS AND INFORMATION SCIENCES

JF - APPLIED MATHEMATICS AND INFORMATION SCIENCES

SN - 1935-0090

IS - 6

ER -

ID: 9101166